# SDR AALA202105179022

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 21,815 hours, 6,216 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Hose
- Condition: Faulted
- Location: Adc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN AND FIRST OFFICER ALTIMETR DIFFER 180FT CAUSING AH ALERT WARNING DURING FLIGHT AT CRUISE. AIRSPEED INDICATION BETWEEN CAPTAIN AND FIRST OFFICER, AIRSPEED TAPE DIFFER PLUS 5#S/.010 MACH. FLIGHT DIRECTOR COMMAND BARS DIFFER 2.5 DEGREES PITCH BETWEEN CAPTAIN AND FIRST OFFICER. REPLACED CAPTAINS RIGHT AIR DATA MODULE (AALA202105179018) AND FLEX HOSE (AALA202105179022) IAW AMM 34-13-00.
